# SDR CALA2022082902217

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737
- Aircraft serial: 30610
- Aircraft time: 68,351 hours, 24,751 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: NA
- Condition: None
- Location: #3 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT MAIN INNER TIRE FAILURE ON TAKEOFF AT 120KIAS UPON GATE ARRIVAL FOUND MLG TIRE #3 BLOWN/SEPARATED FROM WHEEL ASSY. REMOVED AND REPLACED MLG TIRE/WHEEL ASSY #3.
